# SDR 01252006C

- Difficulty date: January 19, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 26,968 hours, 26,816 cycles
- Engine: Ge CT71
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Panel
- Part number: 7239060503
- Part serial: 0393
- Condition: Inoperative
- Location: C-Tot Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RT APR DID NOT ENGAGE ON T/O ROLL.  REMOVED AND REPLACED CTOT PANEL IAW 76-10-50. PN ON/OFF 7239060-503, SN ON 0296, SN OFF 0393. PERFORMED OPERATIONAL CHECK OF AUTOMATIC POWER RESERVE SYSTEM IAW 76-14-01. OPS CHECK GOOD.
